Search found 56 matches

by Jacob-Kye
Fri Jan 20, 2012 7:20 am
Forum: General
Topic: In need of some advice
Replies: 3
Views: 835

Re: In need of some advice

IT could be possible that the binder is too tight; not leaving enough to 'adjust' and having things stay where you dress them. I was about DD as my chest hasn't eally reduced since being on T. I used the double front binder from underworks and it works pretty well. OK so I can't wear anything skin t...
by Jacob-Kye
Sun Oct 23, 2011 9:04 pm
Forum: Agony (registered users only)
Topic: PCT Frustration *argh!*
Replies: 0
Views: 440

PCT Frustration *argh!*

Hey Just wondering if any of you have had problems with PCT/GIC with regards to surgery - it is chest reconstruction that was applied for in MAY!! I was told probably get a response within just over month...which two months later I was told the PCT had a declined it a month before - this was due to ...
by Jacob-Kye
Fri Aug 05, 2011 11:36 pm
Forum: General
Topic: Bleeding
Replies: 10
Views: 2361

Re: Bleeding

Hey I've been on T 6 months and have my last one monthly pain about 6 weeks after but my pysch at the GIC did acutaly say i could find i could become more often, get random 'spotting' and might not stop for upto 12 monhts
by Jacob-Kye
Fri Aug 05, 2011 11:33 pm
Forum: General
Topic: Sustanon 250 discontinued in UK?
Replies: 54
Views: 17788

Re: Sustanon 250 discontinued in UK?

You coudl also ask about Nebido - it'sa 1000mg shot but only administered every 10-12 weeks
by Jacob-Kye
Fri Aug 05, 2011 11:31 pm
Forum: General
Topic: Tiny feet
Replies: 14
Views: 4261

Re: Tiny feet

Its only a thought adn wouldn't help in the locker room example you've but you can get heel grips which if you tried might allow to wear a slightly bigger shoe? maybe only around a size 6 or something i wouldn't know, they are relatively cheap from most shoe shops

Go to advanced search